2, Kosygina str., 119334 Moscow, Russia
Landau Institute for Theoretical Physics
Marikhin V. G., Sokolov V. V.
On the Reduction of the Pair of Hamiltonians Quadratic inMomenta to Canonic Form and Real Partial Separation of Variables for the Clebsch Top
2008, Vol. 4, No. 3, pp. 313-322
We examine simultaneous diagonalization of pairs of commuting Hamiltonians of two degrees of freedom, quadratic in momenta, and their reduction to canonical form. A real partial separation of variables for the Clebsch top is carried out.
Sokolov V. V., Marikhin V. G.
Separation of variables on non-hiperelliptic curve
2005, Vol. 1, No. 1, pp. 53-67
A 8-parametric pair of commuting Hamiltonians of two degrees of freedom, quadratic in moments and coefficients depending only on coordinates is constructed. The Schottky-Manakov and the Clebsch spinning tops are particular cases of this model. The action function as an integral on a non-hyperelliptic curve of genus 4 is found.